Items for Tang, Qi

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 17.

Article

Tang, Qi and Yan, Danni (2010) Autoregressive trending risk function and exhaustion in random asset price movement. Journal of Time Series Analysis, 31 (6). pp. 465-470. ISSN 0143-9782

Barreira, Raquel, Pryer, Tristan and Tang, Qi (2009) A Practical Approach to Model Banking Risks Using Loss Distribution Approach (LDA) in Basel II Framework. Journal of Applied Economic Sciences, 4 (4). pp. 483-493. ISSN 1834-6110

Tang, Qi and Zhang, Kewei (2008) Bounds for effective strains of geometrically linear elastic multiwell model. Journal of Mathematical Analysis and Applications, 339 (2). pp. 1264-1276. ISSN 0022-247X

Kay, D A, Sagheer, M and Tang, Q (2007) Mathematical analysis of an integral equation arising from population dynamics. Mathematical Biosciences, 210 (2). pp. 415-435. ISSN 0025-5564

Tang, Qi and Zhang, Kewei (2007) An evolutionary double-well problem. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 24 (3). pp. 341-359. ISSN 0294-1449

Waxman, D and Peck, J R (2006) The Frequency of the Perfect Genotype in a Population Subject to Pleiotropic Mutation. Theoretical Population Biology, 69. pp. 409-418.

Taheri, Shahnez, Tang, Qi and Zhang, Kewei (2005) Young measure solutions and instability of the one-dimensional Perona-Malik equation. Journal of Mathematical Analysis and Applications, 308 (2). pp. 467-490. ISSN 0022-247X

Tang, Qi (2005) Dynamics of a quantative character subject only to stabilizing selection. Mathematical Biosciences, 194. pp. 81-93. ISSN 0025-5564

Broom, M, Tang, Q and Waxman, D (2003) Mathematical Analysis of a Model describing Evolution of an Asexual Population in a Changing Environment. Mathematical Biosciences, 186 (1). pp. 93-108. ISSN 0025-5564

Tang, Qi and Waxman, David (2003) An integral equation describing an asexual population in a changing environment. Nonlinear Analysis, 53 (5). pp. 683-699. ISSN 0362-546X

Rybka, P, Tang, Q and Waxman, D (2003) Evolution in a changing environment: Existence of solutions. Colloquium Mathematicum, 98. pp. 97-111. ISSN 0010-1354

Baumann, P, Phillips, D and Tang, Q (1998) Stable nucleation for the Ginzburg-Landau system with an applied magnetic field. Archive for Rational Mechanics and Analysis, 142 (1). pp. 1-43. ISSN 00039527

Chen, Zhiming, Elliott, C M and Qi, Tang (1998) Justification of a two dimensional evolutionary Ginzburg-Landau superconductivity model. Mathematical Modelling and Numerical Analysis, 32 (1). pp. 25-50. ISSN 0764583X

Müller, Stefan, Spector, Scott J and Tang, Qi (1996) Invertibility and a topological property of Sobolev maps. SIAM Journal on Mathematical Analysis, 27 (4). pp. 959-976. ISSN 00361410

Reports and working papers

Minsky, B, Obradovic, M, Tang, Q and Thapar, R (2009) Applying a global optimisation algorithm to Fund of Hedge Funds portfolio optimisation. Unset. Unset.

Conference or Workshop Item

Barreira, R, Pryer, T and Tang, Q (2008) Numerical modelling of operational risks for the banking industry. In: Conference on Computational Finance, Cadiz, SPAIN, 2008.

Book

Hoffman, Karl-Heinz and Tang, Qi (2000) Ginzburg-Landau Phase Transition Theory and Superconductivity. Birkhauser. ISBN 3-7643-6486-6

This list was generated on Sun Jun 25 03:38:42 2017 BST.